MathSciNet Relay Station
MathSciNet bibliographic data
MR2890994 92D30 (37N25)
Shu, Hongying; Fan, Dejun; Wei, Junjie Global stability of multi-group SEIR epidemic models with distributed delays and nonlinear transmission. Nonlinear Anal. Real World Appl. 13 (2012), no. 4, 1581–1592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement